# SDR USAA2012022700018

- Difficulty date: February 23, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 57,143 hours, 37,366 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA13613
- Condition: Corroded
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - NR 2 SPOILER HAS CORRODED & SPINNING INSERTS FOR SEAL 8 INCHES FROM TRAILING EDGE BETWEEN WBL 342.53 TO WBL 395.0.  REPLACED NR 2 SPOILER PANEL IAW AMM 27-61-11-401.
